# SDR EE4Y2023032317488

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 50,763 hours, 31,085 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Hinge Arm
- Part number: D5537131620054
- Part serial: UNK
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY WAS FOUND L2 DOOR ESCAPE SLIDE FAILED. DUE THIS FACT, IT WAS REPLACED  THE AFT LH DOOR ESCAPE SLINE PACK ASSY IAW A319 AMM 25-44-000-002-A TASK 25-62-44-400-006-A STEPS 1 THRU 4. SEE COOPESA JOB A1N011 ITEM 2-15.
